# SDR SWI2023F00201

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION AROUND ALL SCREW HOLES ON INBOARD SIDE (MARKED)     (C-CHECK RO 8/16/2023)    REPLACED THE SERVICE DOOR LOWER SEAL STRIKER REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG: SH670-31950 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
